# SDR DHL2001364009

- Difficulty date: February 1, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Sensor
- Part number: DSF002011
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ANTI-SKID OFF LIGHT ILLUMINATED, ALL RELEASE LIGHTS OUT.  PROXIMITY DETECTOR 55GB ON NLG.  ANTI-SKID CHECKS NORMAL IAW MM 32-42-00.
